# SDR DALA2016062110238

- Difficulty date: February 12, 2016
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 81,654 hours, 37,304 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON FUSELAGE NEAR 2L DOOR JUST BELOW WING ILLUMINATION LIGHT. CUT OUT DAMAGED SKIN SECTION FROM BS570 TO BS660 BETWEEN STR 14-19LT, FABRICATED NEW SKIN SECTION, SPLICES & DOUBLER, INSTALLED REPAIR PARTS IAW SRM 53-30-01 REPAIR 2, SRM 51-20-01, SRM  51-40-08, SRM 51-40-05 & ERA 546672-14AD REV O.
